Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

70 Publications


2022 | Published | Journal Article | IST-REx-ID: 12210 | OA
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, and H. Zhang, “Norms of certain functions of a distinguished Laplacian on the ax + b groups,” Mathematische Zeitschrift, vol. 302, no. 4. Springer Nature, pp. 2327–2352, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 12216 | OA
E. A. Carlen and H. Zhang, “Monotonicity versions of Epstein’s concavity theorem and related inequalities,” Linear Algebra and its Applications, vol. 654. Elsevier, pp. 289–310, 2022.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
L. Dello Schiavo and K. Suzuki, “Sobolev-to-Lipschitz property on QCD- spaces and applications,” Mathematische Annalen, vol. 384. Springer Nature, pp. 1815–1832, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10797 | OA
S. Floreani, F. Redig, and F. Sau, “Orthogonal polynomial duality of boundary driven particle systems and non-equilibrium correlations,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 58, no. 1. Institute of Mathematical Statistics, pp. 220–247, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9627 | OA
D. Lenz, T. Weinmann, and M. Wirth, “Self-adjoint extensions of bipartite Hamiltonians,” Proceedings of the Edinburgh Mathematical Society, vol. 64, no. 3. Cambridge University Press, pp. 443–447, 2021.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

2021 | Published | Thesis | IST-REx-ID: 9733 | OA
D. Feliciangeli, “The polaron at strong coupling,” Institute of Science and Technology Austria, 2021.
[Published Version] View | Files available | DOI
 

2021 | Submitted | Preprint | IST-REx-ID: 9792 | OA
D. Feliciangeli, A. Gerolin, and L. Portinale, “A non-commutative entropic optimal transport approach to quantum composite systems at positive temperature,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 9973 | OA
M. Wirth and H. Zhang, “Complete gradient estimates of quantum Markov semigroups,” Communications in Mathematical Physics, vol. 387. Springer Nature, pp. 761–791, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10023 | OA
I. Karatzas, J. Maas, and W. Schachermayer, “Trajectorial dissipation and gradient flow for the relative entropy in Markov chains,” Communications in Information and Systems, vol. 21, no. 4. International Press, pp. 481–536, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10024 | OA
S. Floreani, F. Redig, and F. Sau, “Hydrodynamics for the partial exclusion process in random environment,” Stochastic Processes and their Applications, vol. 142. Elsevier, pp. 124–158, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2021 | Published | Thesis | IST-REx-ID: 10030 | OA
L. Portinale, “Discrete-to-continuum limits of transport problems and gradient flows in the space of measures,” Institute of Science and Technology Austria, 2021.
[Published Version] View | Files available | DOI
 

2021 | Published | Journal Article | IST-REx-ID: 10070 | OA
L. Dello Schiavo and K. Suzuki, “Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces,” Journal of Functional Analysis, vol. 281, no. 11. Elsevier, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 10613 | OA
J. P. Chen and F. Sau, “Higher-order hydrodynamics and equilibrium fluctuations of interacting particle systems,” Markov Processes And Related Fields, vol. 27, no. 3. Polymat Publishing, pp. 339–380, 2021.
[Preprint] View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 7573 | OA
P. Gladbach, E. Kopfer, J. Maas, and L. Portinale, “Homogenisation of one-dimensional discrete optimal transport,” Journal de Mathematiques Pures et Appliquees, vol. 139, no. 7. Elsevier, pp. 204–234, 2020.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Thesis | IST-REx-ID: 7629 | OA
D. L. Forkert, “Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains,” Institute of Science and Technology Austria, 2020.
[Published Version] View | Files available | DOI
 

2020 | Published | Journal Article | IST-REx-ID: 8670 | OA
H. Zhang, “Equality conditions of data processing inequality for α-z Rényi relative entropies,” Journal of Mathematical Physics, vol. 61, no. 10. AIP Publishing, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 8758 | OA
J. Maas and A. Mielke, “Modeling of chemical reaction systems with detailed balance using gradient structures,” Journal of Statistical Physics, vol. 181, no. 6. Springer Nature, pp. 2257–2303, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 8973 | OA
F. Redig, E. Saada, and F. Sau, “Symmetric simple exclusion process in dynamic environment: Hydrodynamics,” Electronic Journal of Probability, vol. 25. Institute of Mathematical Statistics, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2. Springer Nature, pp. 319–378, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift,” Electronic Journal of Probability, vol. 25. Institute of Mathematical Statistics, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

department=JaMa

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed